# SDR WTAA950309

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 729
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Broken Wire
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAT - NOSE GEAR 'RED' INTRANSIT LIGHT FAILED TO ILLUMINATE DURING GEAR EXTENSION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED BROKEN WIRE AT NOSE GEAR UPLOCK MICROSWITCH.  GEAR INDICATION OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
